World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Nonlinear Mathematical Physics cover

Volume 17, Issue 01 (March 2010)

Letters
Free Access
ON NON-COMMUTATIVE INTEGRABLE BURGERS EQUATIONS
  • Pages:1–6

https://doi.org/10.1142/S1402925110000532

Letters
Free Access
ON THE GEODESIC FLOW ON THE GROUP OF DIFFEOMORPHISMS OF THE CIRCLE WITH A FRACTIONAL SOBOLEV RIGHT-INVARIANT METRIC
  • Pages:7–11

https://doi.org/10.1142/S1402925110000544

Articles
Free Access
APPROXIMATE PARTIAL NOETHER OPERATORS OF THE SCHWARZSCHILD SPACETIME
  • Pages:13–25

https://doi.org/10.1142/S1402925110000556

Articles
Free Access
SPINORS ON KAHLER–NORDEN MANIFOLDS
  • Pages:27–34

https://doi.org/10.1142/S1402925110000568

Articles
Free Access
BÄCKLUND-TRANSFORMATION-RELATED RECURSION OPERATORS: APPLICATION TO THE SELF-DUAL YANG–MILLS EQUATION
  • Pages:35–49

https://doi.org/10.1142/S1402925110000581

Articles
Free Access
ON (q, h)-ANALOGUE OF FRACTIONAL CALCULUS
  • Pages:51–68

https://doi.org/10.1142/S1402925110000593

Articles
Free Access
STANLEY DECOMPOSITION FOR COUPLED TAKENS–BOGDANOV SYSTEMS
  • Pages:69–85

https://doi.org/10.1142/S1402925110000647

Articles
Free Access
HYPERGEOMETRIC SOLUTIONS TO AN ULTRADISCRETE PAINLEVÉ EQUATION
  • Pages:87–102

https://doi.org/10.1142/S140292511000060X

Articles
Free Access
ISOCHRONOUS OSCILLATORS
  • Pages:103–110

https://doi.org/10.1142/S1402925110000611

Articles
Free Access
SOLVABLE SYSTEMS OF ISOCHRONOUS, MULTI-PERIODIC OR ASYMPTOTICALLY ISOCHRONOUS NONLINEAR OSCILLATORS
  • Pages:111–120

https://doi.org/10.1142/S1402925110000623

Articles
Free Access
BERNOULLI NUMBERS AND SOLITONS — REVISITED
  • Pages:121–126

https://doi.org/10.1142/S1402925110000635